# SDR CA150714005

- Difficulty date: July 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767-3Q8
- Engine: Ge CF680C2B6F
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: D198113
- Condition: Failed
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED A DIRTY SOCK ODOR ON BOARD THE ACFT.  RESOLUTION LT OZONE CONVERTER REPLACED IAW AMM 21-51-22-004-001.  COCKPIT TRIM AIR VLV INSPECTION, NO FAULTS. HT EX LT INSPECTED WITH NO FAULTS.
